# SDR UIEA200600011

- Difficulty date: February 22, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 29,377 hours, 4,400 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: 43505307
- Condition: Torn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL AT GOT LOSS OF NR 4 TIRE THREAD.  INSPECTION OF A/C REVEALED DENTS TO THE L/E OF THE FORE, MID AND AFT FLAPS DIRECTLY BEHIND THE THREAD LOSS OF THE TIRE AND OTHER RELATED DENTS TO THE LOWER WING T/E FIBERGLASS PANEL AND UNDERSIDE OF FLAP PANELS IN THE SAME GENERAL AREA.  REPLACED NR 4 TIRE AND REMOVED AND REPLACED NR 3 TIRE PRECAUTIONARY.  CHAPTER FIVE INSPECTION PERFORMED.  FLAP SYSTEM OPS CHECKED.  SAFETY OF FLIGHT INSPECTION OF AIRCRAFT AND ENGINES PERFORMED.  A/C FERRIED TO LUX FOR REPAIRS.
